# SDR IPXA2022052582484

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 55178759200
- Condition: Cracked
- Location: L/H Horizontal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C  L/H HORIZONTAL STAB LEADING EDGE PANEL 331CB O/B RIB CRACKED  INSTALLED RIB PANEL 331CB IAW SRM 51-40-21
